# SDR PNSA041001

- Difficulty date: October 4, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N665PA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- Aircraft time: 29,592 hours
- Engine: Ge CT79B
- Engine time: 25,202 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: L, A

## Discrepancy

ON A FLIGHT FROM ANC TO DUT, AT THE START OF THE DESCENT INTO DUT PILOT REDUCED POWER TO 60 PERCENT, AT WHICH TIME THEY HEARD A LOUD BOOM AND THE AIRCRAFT YAWED TO THE RIGHT.  PILOTS NOTICED NR 2 ENGINE AT 20 PERCENT TORQUE AND TEMP RISING RAPIDLY, AFTER APPROX 3 SECONDS THE ENGINE RECOVERED AND BEGAN TO OPERATE NORMALLY.  FLIGHT CREW ELECTED TO ABORT DESCENT AND DIVERTED TO CDB, ENGINE CONTINUED TO RUN PROPERLY.  NO IMMEDIATE CAUSE WAS KNOWN FOR THE MALFUNCTION.
